How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G Your Own Question
Dr. G
Dr. G, Doctor
Category: Health
Satisfied Customers: 126
Experience:  OMS
94852287
Type Your Health Question Here...
Dr. G is online now
A new question is answered every 9 seconds

I'm having this bad discoloration on my face i bought a

Customer Question

Hello good afternoon I'm having this bad discoloration on my face i bought a product i didn't know it was lightening me product now it lightened me in some places and left some places dark. My face is now lighter than my body and it's not even the same color I want my dark skin color back I am using Vaseline and vit e oil I also want to start aloevera and I've been exfoliating with this sea salt scrub that has vit c apple serum glutathione and collagen
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: Since last two weeks
JA: Anything else in your medical history you think the doctor should know?
Customer: No that's all
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. G replied 5 months ago.
Hi can you provide a picture before and after. Also what product have you been using?
Expert:  Dr. G replied 5 months ago.

It sounds like the product you used was a hydroquinone or alpha hydroxy acid which affects the melanocytes (pigmentation cells) in your skin. Hypo pigmentation is hard to correct - some options are intense pulsed light (ipl) - a dermatologist or facial surgeon would be able to give you more info and provide this treatment for you.

Expert:  Dr. G replied 4 months ago.

Anything else I can answer for you?